RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC5304,
    author = {Xinhua Xiong},
    title = {{The number of cubic partitions modulo powers of 5}},
    language = {english/chinese},
    journal = {arXiv:math.NT/1004.4737. Science China in Mathematics },
    volume = {41},
    number = {1},
    pages = {1--15},
    isbn_issn = {ISSN 1674-7216},
    year = {2011},
    refereed = {yes},
    length = {15},
    url = {http://arxiv.org/abs/1003.0072}
    }